# SDR ASAA0340105

- Difficulty date: March 1, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 694754220
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACKED INBOARD UPPER RIGHT WING TRAILING EDGE PANEL INBOARD SUPPORT ANGLE AFT END.  REPAIRED IAW SRM.  (M)
